# SDR YENA2022090200856

- Difficulty date: August 29, 2022
- Submitted: September 2, 2022
- Operation: Air carrier
- Aircraft: N4058J
- Make and model: Airbus A321-271N
- Aircraft serial: 10619
- Aircraft time: 3,110 hours, 465 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Computer
- Condition: Faulted
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#44, LGW-JFK. (ETOPS)  'CREW REPORTS FMGC 1 FAULTED IN FLIGHT; PERFORMED AFS TEST AND LAND CAT II TEST PER AMM 22-01-00. OPS CHECK IS GOOD. NO FAULTS NOTED.'
